Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Selection theorems for $ G\sb{\delta }$-valued multifunctions

Author: S. M. Srivastava
Journal: Trans. Amer. Math. Soc. 254 (1979), 283-293
MSC: Primary 54C65
MathSciNet review: 539919
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we establish under suitable conditions the existence of measurable selectors for $ {G_\delta }$-valued multifunctions. In particular we prove that a measurable partition of a Polish space into $ {G_\delta }$ sets admits a Borel selector.

References [Enhancements On Off] (What's this?)

  • [1] D. Blackwell, On a class of probability spaces, Proc. 3rd Berkeley Sympos. Math. Statist. and Prob., vol. 2, Univ. of California Press, Berkeley, Calif., 1956, pp. 1-6. MR 0084882 (18:940d)
  • [2] J. P. Burgess and D. E. Miller, Remarks on invariant descriptive set theory, Fund. Math. 90 (1975), 53-75. MR 0403975 (53:7784)
  • [3] R. R. Kallman and R. D. Mauldin, A cross-section theorem and an application to $ {C^{\ast}}$-algebras, Proc. Amer. Math. Soc. 69 (1978), 57-61. MR 0463390 (57:3342)
  • [4] K. Kuratowski, Topology, Vol. 1, 5th. ed., PWN, Warsaw; Academic Press, New York; Mir, Moscow, 1966. MR 0259836 (41:4468)
  • [5] K. Kuratowski and C. Ryll-Nardzewski, A general theorem on selectors, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 13 (1965), 67-74. MR 0188994 (32:6421)
  • [6] J. Saint-Raymond, Boréliens à coupes $ {K_\sigma }$, Bull. Soc. Math. France 104 (1976), 389-400. MR 0433418 (55:6394)
  • [7] D. H. Wagner, Survey of measurable selection theorems, SIAM J. Control Optimization 15 (1977), 859-903. MR 0486391 (58:6137)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54C65

Retrieve articles in all journals with MSC: 54C65

Additional Information

Keywords: Multifunctions, partitions, selectors
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society